I am Dr.Shahid ,33 year old ,Male.
i have been playing Cricket since my childhood and was a good athelete.
For the last 2-3 years i have gained weight a little more(i was 76 kg but now 83 kg,,,,,my height is 5.7" , and well built muscles).
For the last 2-3 years ,since i have gained the weight, i get pain and swelling over the medial aspet of lower 3rd part of legs ,, After consecutive 2-3 days of game/especially running.there is tenderness too.
this will subside after 2-3 days of game-avoidance.
i have get leg X-Rays done many times , what are unremarkable according to my orthospecialist.According to my orthospecialist , this is
"Tibial Stress" because of weight gain .
i am not satisfied with this explanation as many players (who have more weight-gain-acceleration and are heavier than i )are playing regularly and nicely without getting such problem.
i want proper explanation of my problem and solution.
Thanking ,,,, Dr.Shahid-ur-Rehman
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?